Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 17, NWS Amarillo, TX

March 29, 2012Lipscomb County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Mar 29, 2012, 9:15 PM CDT for Lipscomb County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2012, 9:15 PM CDT (02:15 UTC)
Expired
Mar 29, 2012, 10:15 PM CDT
In force
60 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Lipscomb County, TX

The radar

The Dodge City radar (KDDC), 175 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 9:19 PM CDTHAIL 1.758 Ene Lipscomb, TXHAIL UP TO ONE INCH DEEP COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2012-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2012-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1803 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-89 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS54 KAMA 300215
SVRAMA
TXC295-300315-
/O.NEW.KAMA.SV.W.0017.120330T0215Z-120330T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
915 PM CDT THU MAR 29 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 1015 PM CDT

* AT 911 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS     
  LOCATED 7 MILES NORTHWEST OF HIGGINS...OR ABOUT 9 MILES            
  SOUTHEAST OF LIPSCOMB...AND WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  HIGGINS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL TO THE SIZE OF 
BASEBALLS. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3606 10000 3606 10030 3638 10013 3638 10000
TIME...MOT...LOC 0214Z 212DEG 4KT 3618 10012

$$

JC
1 follow-up statement
704 
WWUS54 KAMA 300238
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
938 PM CDT THU MAR 29 2012

TXC295-300315-
/O.CON.KAMA.SV.W.0017.000000T0000Z-120330T0315Z/
LIPSCOMB TX-
938 PM CDT THU MAR 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN LIPSCOMB COUNTY...

AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS LARGE STORM WAS 
LOCATED 11 MILES NORTH OF HIGGINS...OR ABOUT 12 MILES EAST OF 
LIPSCOMB...MOVING NORTHEAST AT 10 MPH.

THE LARGE SEVERE THUNDERSTORM WILL ALSO IMPACT AREAS FROM HIGGINS TO 
SOUTH OF LIPSCOMB.

AT 919 PM CDT...TRAINED SPOTTERS REPORTED GOLFBALL SIZE HAIL 8 MILES 
EAST NORTHEAST OF LIPSCOMB.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING HAIL...STRONG WINDS
AND VERY HEAVY RAIN. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3606 10000 3606 10030 3638 10013 3638 10000
TIME...MOT...LOC 0232Z 220DEG 11KT 3628 10006

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:41 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Mar 29, 6:41 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
641 PM CDT THU MAR 29 2012

.AVIATION...
ISOLATED THUNDERSTORMS THIS EVENING WILL STAY WELL TO THE EAST OF
TERMINALS.  WEAK COLD FRONT WILL CAUSE SURFACE WINDS TO BECOME
NORTHWEST ACROSS SOUTHERN PART OF FORECAST AREA THIS EVENING...AND
NORTHEAST ACROSS NORTHERN SECTIONS.  LOW-LEVEL MOISTURE WILL INCREASE
LATE TONIGHT...WITH DEVELOPMENT OF IFR CEILINGS AROUND 12Z FRIDAY AT
NORTHERN TERMINALS...AND LIFR CEILINGS AT KAMA.  IFR TO MVFR
VISIBILITIES IN BR ARE EXPECTED BETWEEN 12Z AND 16Z FRIDAY.  BY 16Z
FRIDAY...NORTHERN TERMINALS SHOULD SCATTER OUT...WITH VFR CONDITIONS
TO FOLLOW.  AT KAMA...CEILINGS FORECAST TO LIFT INTO MVFR RANGE
AROUND 18Z FRIDAY...AND TO THEN DISSIPATE AROUND 20Z FRIDAY...WITH
VFR CONDITIONS FOLLOWING.  ANY AFTERNOON THUNDERSTORM DEVELOPMENT
EXPECTED TO BE ISOLATED...AND WILL NOT BE INCLUDED IN TAFS AT THIS
POINT.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 443 PM CDT THU MAR 29 2012/

DISCUSSION...
FORECAST CONCERNS INCLUDE THUNDERSTORM CHANCES THROUGH FRIDAY EVENING
AND POSSIBLE STRONG WINDS SUNDAY AND MONDAY.

WEAK COLD FRONT WAS DRAPED ACROSS THE NORTHERN HALF OF THE TX
PANHANDLE LATE THIS AFTERNOON. SURFACE DRYLINE INTERSECTED THE FRONT
OVER THE EAST CENTRAL TX PANHANDLE JUST EAST OF CANADIAN AND EXTENDED
SOUTH THROUGH THE FAR EASTERN PANHANDLE. LINE OF CU WAS DEVELOPING
ALONG THESE BOUNDARIES. LATEST LAPS/RUC ANALYSIS SHOWED MLCAPES
AROUND 1500 J/KG IN THE FAR EASTERN TX PANHANDLE EAST OF THE
DRYLINE...BUT STILL SOME CAPPING TO OVERCOME. A WEAK MID-LEVEL
SHORTWAVE EVIDENT ON WATER VAPOR IMAGERY WILL CONTINUE TO LIFT EAST
OUT OF THE ROCKIES/HIGH PLAINS LATE THIS AFTERNOON AND
EVENING...PROVIDING SOME WEAK FORCING TO SUPPLEMENT LIFT FROM LOW-
LEVEL CONVERGENCE AND STRONG SURFACE HEATING ALONG THE BOUNDARIES.
ANY STORMS THAT DEVELOP IN THE FAR EASTERN PANHANDLES THROUGH THIS
EVENING MAY BECOME STRONG TO SEVERE...WITH HAIL UP TO QUARTER SIZE
AND WIND GUSTS TO AROUND 60 MPH THE MAIN CONCERNS. DEEP LAYER SHEAR
IS QUITE WEAK ATTM /AROUND 20 KTS/ BUT IS PROGGED TO INCREASE TO
AROUND 30 KTS THIS EVENING. EXPECT ANY CONVECTION TO EITHER DISSIPATE
OR MOVE EAST OF THE PANHANDLES BY MIDNIGHT AT THE LATEST.

AFTER THE THUNDERSTORM POTENTIAL THIS EVENING...FOCUS THEN TURNS TO
THE POSSIBILITY OF FOG LATE TONIGHT INTO FRIDAY MORNING. THE WEAK
COLD FRONT WILL CONTINUE TO PUSH SOUTH THROUGH THE AREA TONIGHT AS A
SURFACE LOW DEVELOPS OVER THE SOUTH PLAINS/ROLLING PLAINS. LOW-LEVEL
MOISTURE WILL INCREASE DUE TO AN EASTERLY FETCH BEHIND THE
FRONT...AIDED BY THE CYCLONIC CIRCULATION AROUND THE LOW TO OUR
SOUTH. HAVE THUS ADDED IN SOME PATCHY FOG FOR CENTRAL AND EASTERN
AREAS LATE TONIGHT AND FRIDAY MORNING.

FRIDAY LOOKS TO BE THE LAST DAY FOR SOME ISOLATED THUNDERSTORM
POTENTIAL. WITH LOW-LEVEL MOISTURE WRAPPING INTO THE AREA FROM THE
EAST AROUND THE AFOREMENTIONED SURFACE LOW TO OUR SOUTH...THE NAM AND
GFS BOTH SHOW MLCAPES OF 1500-2000 J/KG OVER MOST OF THE AREA WITH
MINIMAL CAPPING LEFT DURING THE AFTERNOON. ANOTHER WEAK MID-LEVEL
SHORTWAVE IS FORECAST TO SLIDE ACROSS AS WELL. THUS HAVE EXPANDED
SLIGHT CHANCE POPS TO COVER MOST OF THE AREA FRIDAY
AFTERNOON...LINGERING INTO FRIDAY EVENING ACROSS THE SOUTHERN HALF OR
SO OF THE CWA. ONCE AGAIN...STORMS THAT DEVELOP COULD BE STRONG TO
SEVERE OWING TO AVAILABLE INSTABILITY AND DEEP-LAYER SHEAR OF 20-30
KTS. HOWEVER...EXPECT CONVECTION TO BE ISOLATED DUE TO WEAK FORCING.
TEMPERATURES WILL BE SLIGHTLY COOLER ON FRIDAY IN THE POST-FRONTAL
WEAK UPSLOPE FLOW.

TEMPERATURES WILL QUICKLY REBOUND ON SATURDAY AS SHORTWAVE RIDGING
DEVELOPS ALOFT...AND THE LEE SURFACE TROUGH REDEVELOPS...BRINGING A
RETURN OF SOUTH/SOUTHWEST WINDS. NO PRECIPITATION EXPECTED AS THE
DRYLINE MIXES INTO WESTERN OK.

ATTENTION THEN TURNS TO THE NEXT UPPER TROUGH TO AFFECT THE AREA
SUNDAY AND MONDAY. THE MAIN CHANGE FROM YESTERDAY IS THAT MODELS HAVE
SLOWED DOWN THE PROGRESSION OF THIS SYSTEM...WITH THE STRONGER WINDS
ALOFT NOW NOT MOVING IN UNTIL SUNDAY NIGHT AND MONDAY. THE LOW-LEVEL
PRESSURE GRADIENT WILL STILL TIGHTEN UP ON SUNDAY AS A SURFACE LOW
DEVELOPS OVER THE CENTRAL HIGH PLAINS AHEAD OF THE APPROACHING
TROUGH...LEADING TO WINDY SOUTHWEST WINDS. HOWEVER...WINDS NO LONGER
LOOKING AS STRONG AS EARLIER EXPECTED DUE TO THE SLOWER ARRIVAL OF
THE UPPER SYSTEM. NOW THINKING WINDS MORE ON THE ORDER OF 20-30 MPH
WITH GUSTS TO AROUND 45 MPH. WILL BE ANOTHER VERY WARM DAY SUNDAY AS
H85 TEMPS SOAR TO +26-27C. MODELS CONTINUE TO STRUGGLE SOMEWHAT WITH
THE EVOLUTION OF THIS TROUGH. THE ECMWF IS AN OUTLIER KEEPING THE
TROUGH OPEN...MUCH WEAKER...AND MUCH MORE PROGRESSIVE. THE GFS AND
CMC GEM CLOSE OFF A LOW IN THE BASE OF THE TROUGH OVER THE SOUTHERN
ROCKIES/SOUTHERN HIGH PLAINS. THE NAM IS MORE IN LINE WITH THESE
MODELS AT LEAST OUT TO 84 HOURS. HAVE THUS GONE MORE WITH THIS CLOSED
LOW SOLUTION GIVEN MORE SUPPORT FROM MAJORITY OF MODELS AND HPC
PREFERENCE. COULD SEE A FEW SHOWERS MONDAY AFTERNOON/EVENING AS THE
UPPER LOW WORKS ACROSS. HOWEVER...THE BIGGER IMPACT LOOKS TO BE MUCH
COOLER TEMPERATURES AND STRONG NORTH WINDS ON MONDAY BEHIND A STRONG
COLD FRONT SCHEDULED TO PUSH THROUGH SUNDAY NIGHT OR MONDAY MORNING.
COULD CERTAINLY BE LOOKING AT ADVISORY LEVEL WINDS MONDAY ON THE
BACKSIDE OF THE SYSTEM.

THINGS TURN QUIETER TUESDAY THROUGH THURSDAY. EXPECT DRY CONDITIONS
AND MODERATING TEMPERATURES THROUGH THIS PERIOD AS A ZONAL FLOW/WEAK
RIDGING ALOFT TAKES HOLD BEHIND THE DEPARTING UPPER LOW.

KB

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON
FRIDAY. TEMPERATURES WILL BE SLIGHTLY COOLER AND DEWPOINTS HIGHER AS
SOME MOISTURE WRAPS BACK INTO THE PANHANDLES FROM THE EAST. THIS WILL
KEEP RELATIVE HUMIDITY VALUES ABOVE 20 PERCENT AND WINDS WILL REMAIN
LESS THAN 15 MPH. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS
THE WESTERN AND CENTRAL PANHANDLES ON SATURDAY. SOUTH TO SOUTHWEST
WINDS WILL INCREASE TO 15 TO 20 MPH AS A LEE SURFACE TROUGH
DEVELOPS...AND RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT AS
TEMPERATURES CLIMB BACK INTO THE MID TO UPPER 80S. CRITICAL FIRE
WEATHER CONDITIONS ARE EXPECTED ACROSS ALL OF THE PANHANDLES ON
SUNDAY AS SOUTHWEST WINDS INCREASE TO 20-30 MPH WITH GUSTS AROUND 45
MPH AND RELATIVE HUMIDITIES FALL TO 5 TO 15 PERCENT. STRONG NORTH
WINDS ARE LIKELY ON MONDAY BEHIND A STRONG COLD FRONT. ELEVATED TO
NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE AS RELATIVE
HUMIDITIES FALL TO 15 TO 20 PERCENT. ELEVATED FIRE WEATHER CONDITIONS
MAY ALSO DEVELOP BEYOND MONDAY NEXT WEEK...BUT UNCERTAINTY CURRENTLY
EXISTS WITH THE EVOLUTION OF AN UPPER LEVEL TROUGH AND RESULTANT
IMPACTS ON THE AREA.

KB

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                47  78  49  88  50 /  10  20  20   0   0
BEAVER OK                  52  80  51  87  53 /  10  10  10   0   0
BOISE CITY OK              44  77  47  87  48 /   5  20  10   0   0
BORGER TX                  54  80  56  86  56 /  10  20  20   0   0
BOYS RANCH TX              47  81  47  90  50 /  10  20  20   0   0
CANYON TX                  45  79  46  89  47 /  10  20  20   0   0
CLARENDON TX               53  79  51  88  53 /  10  20  20   0   0
DALHART TX                 44  77  43  88  44 /   5  20  10   0   0
GUYMON OK                  48  78  48  89  47 /   5  10  10   0   0
HEREFORD TX                45  79  47  88  47 /  10  20  20   0   0
LIPSCOMB TX                51  78  48  87  52 /  20  20  10   0   0
PAMPA TX                   50  77  54  84  53 /  10  20  20   0   0
SHAMROCK TX                52  78  51  87  52 /  20  20  20   0   0
WELLINGTON TX              53  81  51  89  53 /  20  20  20   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/13
Hazardous weather outlook, Mar 29, 3:51 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
351 PM CDT THU MAR 29 2012

OKZ001>003-TXZ001>020-301100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
351 PM CDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE EASTERN TEXAS AND OKLAHOMA
PANHANDLES THROUGH THIS EVENING. ANY STORMS THAT DEVELOP MAY BECOME
STRONG TO SEVERE...WITH HAIL UP TO QUARTER SIZE AND WIND GUSTS UP TO
60 MPH THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SLIGHT CHANCE FOR THUNDERSTORMS EXISTS OVER MOST OF THE PANHANDLES
FRIDAY AFTERNOON AND EVENING. IF STORMS DEVELOP...A FEW COULD BE
STRONG TO MARGINALLY SEVERE WITH HAIL UP TO QUARTER SIZE AND WIND
GUSTS UP TO 60 MPH.

ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE WESTERN AND
CENTRAL PANHANDLES ON SATURDAY DUE TO BREEZY SOUTHWEST WINDS AND LOW
RELATIVE HUMIDITY LEVELS.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS ALL OF THE
PANHANDLES ON SUNDAY DUE TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH
GUSTS TO AROUND 45 MPH AND MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO
15 PERCENT. STRONG NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS OVER
50 MPH...ALONG WITH MINIMUM RELATIVE HUMIDITY VALUES OF 15 TO 20
PERCENT...WILL LEAD TO ELEVATED TO NEAR CRITICAL FIRE WEATHER
CONDITIONS ON MONDAY.

A WIND ADVISORY MAY BE NEEDED ON MONDAY DUE TO THE STRONG NORTH
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE EASTERN PANHANDLES THROUGH
THIS EVENING.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS SATURDAY THROUGH MONDAY.

KB

In the hours before

Special weather statement, Mar 29, 7:47 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
747 PM CDT THU MAR 29 2012

TXZ005-300130-
LIPSCOMB TX-
747 PM CDT THU MAR 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT FOR LIPSCOMB COUNTY.

AT 742 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 8 MILES NORTH OF HIGGINS...OR ABOUT
13 MILES EAST OF LIPSCOMB...MOVING NORTHEAST AT 5 MPH.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

JC
Local storm report, Mar 29, 8:30 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
830 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             5 N HIGGINS             36.19N 100.03W
03/29/2012  E1.75 INCH       LIPSCOMB           TX   PUBLIC

&&

EVENT NUMBER AMA1200183

COCKRELL
Local storm report, Mar 29, 8:41 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
841 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             HIGGINS                 36.12N 100.03W
03/29/2012  E2.75 INCH       LIPSCOMB           TX   EMERGENCY MNGR

            ELLIS COUNTY OKLAHOMA EMERGENCY MANAGER REPORT RELAYED
            VIA NWS NORMAN.

&&

EVENT NUMBER AMA1200184

JACKSON
Local storm report, Mar 29, 8:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
859 PM CDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             HIGGINS                 36.12N 100.03W
03/29/2012  E1.50 INCH       LIPSCOMB           TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200185

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:21 PM CDTSevere Thunderstorm WarningAMALipscomb54 min
Mar 29, 9:50 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb55 min
Mar 29, 10:44 PM CDTSevere Thunderstorm WarningAMAHemphill61 min
Mar 30, 3:35 PM CDTFire Weather WatchAMAArmstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more23 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.